# SDR U2RA202007080001

- Difficulty date: July 8, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 101,195 hours, 15,251 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: 65B10905110
- Condition: Deformed
- Location: Mlg Door
- Part time: 101,195 hours, 15,251 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF TASK CARD 32-820-01-01, RIGHT WING LANDING GEAR FORWARD PRIMARY DOOR INNER SKIN WAS NOTED AS DEFORMED.  ACCOMPLISHED REPAIR IAW FLIGHT VEHICLES CONSULTING INC. ENGINEERING ORDER NUMBER 20289.
